Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2007 (2007), Article ID 15745, 11 pages
Research Article

On the Nonlinear Theory of Micropolar Bodies with Voids

Department of Mathematics, University of Brasov, Brasov 2200, Romania

Received 7 December 2006; Accepted 21 November 2007

Academic Editor: Meir Shillor

Copyright © 2007 Marin Marin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marin Marin, “On the Nonlinear Theory of Micropolar Bodies with Voids,” Journal of Applied Mathematics, vol. 2007, Article ID 15745, 11 pages, 2007. doi:10.1155/2007/15745